Advertisement

Mathematische Zeitschrift

, Volume 288, Issue 3–4, pp 757–757 | Cite as

Erratum to: Counting number fields in fibers (with an Appendix by Jean Gillibert)

  • Yuri Bilu
Erratum
  • 465 Downloads

1 Erratum to: Math. Z. DOI 10.1007/s00209-017-1900-5

In the original publication, the author of the appendix section has been included as a co-author of the article inadvertently. Hence, the author group is corrected with this erratum.

Further, the article title has been updated as given below:

Counting number fields in fibers (with an Appendix by Jean Gillibert)

The original article has been corrected.

Copyright information

© Springer-Verlag GmbH Deutschland 2017

Authors and Affiliations

  1. 1.Institut de Mathématiques de BordeauxUniversité de Bordeaux et CNRSTalenceFrance

Personalised recommendations